# SDR SWIA200819380

- Difficulty date: March 15, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 18,285 hours, 24,174 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV302229
- Part serial: MX606680
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 17,792 hours, 23,494 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 3678 - LOST BLUE HYDRAULIC SYSTEM FLUID.  REPLACED BLUE SYSTEM MECHANICAL ENGINE DRIVEN PUMP AND RESERVOIR RELIEF VALVE.  OPS CHECK GOOD.
